# SDR DALA1309660195

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 71,927 hours, 10,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Damaged
- Location: Bs 1425 S33-35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1425, S33-35L DENTED AND GOUGED.  REPAIR CARRIED OUT IAW PRI 512813-14, REV O, FINAL ER/A 512813-14, REV O.
